Alert archive / Georgia / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 112, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 14, 2022, 2:29 PM EDT for Montgomery County, Telfair County, Wheeler County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2022, 2:29 PM EDT (18:29 UTC)
- Expired
- Jun 14, 2022, 3:00 PM EDT
- In force
- 31 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Montgomery County, GA, Telfair County, GA, Wheeler County, GA
The radar
The Robins AFB radar (KJGX), 97 km from the middle of the area, began a volume at 18:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 12:17 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.5 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1824 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 879 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -54 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
771
WUUS52 KFFC 141829
SVRFFC
GAC209-271-309-141900-
/O.NEW.KFFC.SV.W.0112.220614T1829Z-220614T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
229 PM EDT Tue Jun 14 2022
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Central Telfair County in central Georgia...
Southern Wheeler County in central Georgia...
Southwestern Montgomery County in central Georgia...
* Until 300 PM EDT.
* At 229 PM EDT, severe thunderstorms were located along a line
extending from near McRae to near Towns to near Charlotteville,
moving north at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
McRae, Helena, Uvalda, Scotland, Alston, Towns, Spring Hill, Jordan
and Charlotteville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3205 8300 3212 8281 3208 8248 3197 8250
3195 8250 3196 8253 3196 8257 3194 8258
3196 8276 3193 8300
TIME...MOT...LOC 1829Z 171DEG 7KT 3201 8294 3202 8278 3201 8260
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
541
WWUS52 KFFC 141900
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
300 PM EDT Tue Jun 14 2022
GAC209-271-309-141909-
/O.EXP.KFFC.SV.W.0112.000000T0000Z-220614T1900Z/
Telfair GA-Wheeler GA-Montgomery GA-
300 PM EDT Tue Jun 14 2022
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL TELFAIR...SOUTHERN
WHEELER AND SOUTHWESTERN MONTGOMERY COUNTIES WILL EXPIRE AT 300 PM
EDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central Georgia.
LAT...LON 3205 8300 3212 8281 3208 8248 3197 8250
3195 8250 3196 8253 3196 8257 3194 8258
3196 8276 3193 8300
TIME...MOT...LOC 1859Z 171DEG 7KT 3206 8295 3207 8279 3206 8261
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 1:36 PM EDT, 53 minutes earlier.
Area forecast discussion, Jun 14, 1:36 PM EDT, 53 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 136 PM EDT Tue Jun 14 2022 .PREV DISCUSSION... /Issued 1009 AM EDT Tue Jun 14 2022/ UPDATE... Environment is favorable for strong to severe thunderstorms today. 12Z FFC sounding shows marginally steep mid level lapse rates, that should only steepen with the heat of the day. In addition, the sounding is showing DCAPE values around 1200 J/kg. Mesoscale surface analysis shows activity across western NC and upstate SC moving into a more unstable environment with surface based capes 2000-3000+ J/kg. None of the hi-res models have a great handle on the MCS activity across the Carolinas. Over the past few hours, a turn to the SW has occurred. New storms have begun to pop just west of GSP. Do expect the activity to continue increasing and pushing SW into northeast/eastern portions of GA later this morning and during the early afternoon. The hi-res ARW it hinting at this type of progression, but it still doesn't have a handle on initialization and timing may be off. Will have to increase the pops, especially in the northeast part of the CWA. May have to make additional tweaks later this morning/early afternoon once activity gets going across the CWA. Increasing cloud cover could make hitting Heat Advisory criteria a bit harder, but will make no changes since a bit borderline. If storms move through early enough, there will be plenty of time to heat up again. Locally heavy rainfall will also be likely with any thunderstorms. BL winds are pretty light and PWATS are around ~1.8". PREV DISCUSSION... /Issued 500 AM EDT Tue Jun 14 2022/ .Morning Area Forecast Discussion... SHORT TERM /Today through Wednesday/... The heat wave continues with widespread heat index values expected to be near or exceed 105 degrees this afternoon and evening. A Heat Advisory has been issued for most of the forecast area. Please take caution to protect yourself and others from the impacts of the upcoming heat wave and see the Heat Advisory for with tips to mitigate the extreme heat. With a surface high pressure forecast over the GoMEX just west of the FL peninsula pushing ample Gulf moisture into the southeast, combined with a stagnant, high-amplitude ridge stretching from the Gulf into the Great Lakes region, with a central High pressure at h500 of 5940m. CAMs are also projecting several potential waves for storms that could push in into the forecast area, rounding the southeastern edge of the central High pressure. These complexes look to develop due to surface forcing from the outflow of several MCSs currently in West. Virginia and Ohio. As this wave comes in contact with a highly unstable airmass, with weak subsidence being the only suppressor for storms otherwise, widespread convection could form, but is far from guaranteed due to the mid-level ridging. If storms do form, damaging wind gusts and large hail could be possible with expected MLCape values near 3000 J/kg, and water loaded downdrafts with PWATs near 2 inches and DCAPE values over 1000 J/kg. However, due to a balance between forcing and suppression mechanisms with unknown values of convective inhibition, exact timing, placement and coverage of storms is still to be determined. Similar conditions expected Wednesday with another Heat Advisory expected, with some unknowns to be resolved based on the convective outcomes of today. Thiem LONG TERM /Wednesday Night through Monday/... The first half of the extended continues to be dominated by persistent upper ridging and hot conditions with Max T continuing into the mid to upper 90s through Friday. For now, expecting air temps to reach or just fall short of record highs across the area, particularly across east-central GA. In addition, with very humid conditions courtesy of moisture advection off the Atlantic, dewpoints should rise into the low-to-mid 70s, with majority of the area seeing Heat Index Values around or above 105, with the hottest conditions in the extended on Friday. The other notable impact will be the potential for scattered convection through Friday given abundant low-level moisture and instability as perturbations rotate around the eastern periphery of the mid lvl high/upper ridge. Not anticipating a widespread severe threat at this time, but any storms that do develop could become strong or severe given abundant heat and instability with hail and strong wind gusts as main threats. No major changes to the pattern are expected until the coming weekend. A weak cold front still appears on track to push into the area on Friday. While high temperatures may only cool a few degrees the front for Saturday and Sunday, the post-frontal drier air will be very noticeable as dewpoints look to drop into the 50s by Saturday. With this drier airmass, no PoPs are expected over the weekend as well at this time. Morgan && .AVIATION... 18Z Update... Storms to the east continue to try and organize this afternoon. Do think timing from 18-22/23Z will be the best timing for storms this afternoon. Good potential for downbursts today, so have included gusts. Will also have to reconsider at a later AMD or TAF issuance the potential for low clouds overnight, especially if ATL measures rainfall. Scat tsra expected again tomorrow. //ATL Confidence...18Z Update... Med-high confidence all elements. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 99 74 99 72 / 50 10 40 30 Atlanta 96 75 97 74 / 40 10 40 30 Blairsville 91 69 93 69 / 20 10 50 30 Cartersville 96 72 97 72 / 20 10 40 30 Columbus 97 74 97 74 / 60 40 50 30 Gainesville 96 74 97 73 / 40 10 40 30 Macon 100 73 100 72 / 60 20 40 30 Rome 98 73 98 72 / 10 10 40 30 Peachtree City 97 72 98 72 / 40 20 40 30 Vidalia 100 76 99 75 / 60 10 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Catoosa...Chattahoochee...Chattooga... Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp... Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel... Fayette...Floyd...Forsyth...Glascock...Gordon...Greene... Gwinnett...Hall...Hancock...Haralson...Harris...Heard...Henry... Houston...Jackson...Jasper...Jefferson...Johnson...Jones... Lamar...Laurens...Lumpkin...Macon...Madison...Marion... Meriwether...Monroe...Montgomery...Morgan...Murray...Muscogee... Newton...North Fulton...Oconee...Oglethorpe...Paulding...Peach... Pickens...Pike...Polk...Pulaski...Putnam...Rockdale...Schley... South Fulton...Spalding...Stewart...Sumter...Talbot... Taliaferro...Taylor...Telfair...Toombs...Treutlen...Troup... Twiggs...Upson...Walker...Walton...Warren...Washington... Webster...Wheeler...White...Whitfield...Wilcox...Wilkes... Wilkinson. Severe Thunderstorm Watch until 8 PM EDT this evening for the following zones: Baldwin...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Chattahoochee...Cherokee...Clayton...Cobb... Coweta...Crawford...Crisp...Dawson...DeKalb...Dodge...Dooly... Douglas...Emanuel...Fayette...Forsyth...Glascock...Greene... Gwinnett...Hall...Hancock...Haralson...Harris...Heard...Henry... Houston...Jasper...Jefferson...Johnson...Jones...Lamar... Laurens...Lumpkin...Macon...Marion...Meriwether...Monroe... Montgomery...Morgan...Muscogee...Newton...North Fulton... Oconee...Paulding...Peach...Pickens...Pike...Polk...Pulaski... Putnam...Rockdale...Schley...South Fulton...Spalding...Stewart... Sumter...Talbot...Taylor...Telfair...Toombs...Treutlen...Troup... Twiggs...Upson...Walton...Washington...Webster...Wheeler... Wilcox...Wilkinson. && SHORT TERM...NListemaa LONG TERM....Morgan AVIATION...NListemaa
Hazardous weather outlook, Jun 14, 12:20 PM EDT, 2 hours 9 minutes before
Hazardous Weather Outlook...Updated National Weather Service Peachtree City GA 1220 PM EDT Tue Jun 14 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-151400- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1220 PM EDT Tue Jun 14 2022 This Hazardous Weather Outlook is for North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A Severe Thunderstorm Watch is in effect for much of the area through 8 PM this evening. Scattered strong to severe thunderstorms will continue to develop and affect much of north and central Georgia through this afternoon. Damaging winds in excess of 60 mph, large hail up to golf balls, frequent lightning and very heavy rain can be expected with the most severe storms. In addition to the storms, hot and humid conditions will persist. A Heat Advisory is in effect for nearly all of north and central Georgia through this evening. Maximum heat index values between 100 and 110 degrees can be expected. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Afternoon heat index values between 100 and 110 degrees are expected for much of north and central Georgia from Wednesday through Friday. Scattered thunderstorms are possible through Thursday, primarily during the afternoon and evening. Isolated thunderstorms will then be possible mainly in central Georgia on Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not needed at this time but spotters are encouraged to report any wind damage or hail reports to the National Weather Service office in Peachtree City. DJN
In the hours before
Special weather statement, Jun 14, 2:12 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
212 PM EDT Tue Jun 14 2022
GAZ109-110-141845-
Telfair GA-Dodge GA-
212 PM EDT Tue Jun 14 2022
...Strong thunderstorms will impact portions of southeastern Dodge
and central Telfair Counties through 245 PM EDT...
At 212 PM EDT, a line of strong thunderstorms extended from near
Five Points to near Achord to near Workmore, and moving northwest at
10 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
McRae, Helena, Milan, Scotland, Chauncey, Five Points and Achord.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central Georgia.
&&
LAT...LON 3198 8298 3201 8320 3212 8321 3214 8304
3207 8286 3206 8286 3206 8283 3189 8279
TIME...MOT...LOC 1812Z 156DEG 7KT 3206 8315 3205 8298 3197 8287
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 14, 2:19 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
219 PM EDT Tue Jun 14 2022
GAZ093-104-105-141845-
Macon GA-Dooly GA-Sumter GA-
219 PM EDT Tue Jun 14 2022
...A strong thunderstorm will impact portions of southeastern Macon,
western Dooly and northeastern Sumter Counties through 245 PM EDT...
At 219 PM EDT, a strong thunderstorm was near Flint River Wma, or 9
miles southeast of Oglethorpe, moving south at 20 mph.
HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Vienna, Oglethorpe, Montezuma, Byromville, Lilly, Dooling, Whitewater
State Park, Richwood, Flint River Wma, Pennington, Drayton, Clearview
and Methvins.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central and west central Georgia.
&&
LAT...LON 3237 8408 3227 8387 3204 8376 3205 8410
TIME...MOT...LOC 1819Z 348DEG 17KT 3219 8396
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 14, 2:21 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
221 PM EDT Tue Jun 14 2022
GAZ079-089>091-141845-
Chattahoochee GA-Marion GA-Talbot GA-Muscogee GA-
221 PM EDT Tue Jun 14 2022
...A strong thunderstorm will impact portions of northwestern Marion,
northeastern Muscogee, northeastern Chattahoochee and southwestern
Talbot Counties through 245 PM EDT...
At 221 PM EDT, a strong thunderstorm was over Upatoi, or 14 miles
southwest of Talbotton, moving west at 25 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Geneva, North Fort Benning, Upatoi, Box Springs, Midland, Juniper,
Vista Terrace and Flat Rock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
west central Georgia.
&&
LAT...LON 3258 8485 3258 8470 3260 8469 3263 8450
3244 8461 3245 8491
TIME...MOT...LOC 1821Z 088DEG 21KT 3254 8471
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 14, 2:23 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
223 PM EDT Tue Jun 14 2022
GAZ067-078-079-141900-
Harris GA-Meriwether GA-Talbot GA-
223 PM EDT Tue Jun 14 2022
...A strong thunderstorm will impact portions of southern Meriwether,
northwestern Talbot and northeastern Harris Counties through 300 PM
EDT...
At 223 PM EDT, a strong thunderstorm was over Harris City, or near
Greenville, moving west at 15 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Manchester, Pine Mountain, Woodbury, Warm Springs, Woodland, F.d.
Roosevelt State Park, Raleigh, Durand, Harris City and Flint Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
west central Georgia.
&&
LAT...LON 3287 8488 3287 8486 3290 8486 3297 8482
3304 8460 3281 8449 3279 8458 3283 8460
3284 8490
TIME...MOT...LOC 1823Z 070DEG 15KT 3295 8469
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 14, 2:25 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
225 PM EDT Tue Jun 14 2022
GAZ042-052-053-141900-
Coweta GA-Carroll GA-Heard GA-
225 PM EDT Tue Jun 14 2022
...A strong thunderstorm will impact portions of southeastern
Carroll, northeastern Heard and northwestern Coweta Counties through
300 PM EDT...
At 225 PM EDT, a strong thunderstorm was over Plant Yates, or 7 miles
northwest of Newnan, moving south at 10 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Newnan, Whitesburg, East Newnan, Dunaway Gardens, Plant Yates,
Arnco-Sargent, Powers Crossroads and Handy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northwestern and west central Georgia.
&&
LAT...LON 3349 8500 3348 8481 3331 8479 3332 8506
TIME...MOT...LOC 1825Z 004DEG 8KT 3343 8491
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 14, 2:26 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
226 PM EDT Tue Jun 14 2022
GAZ103-104-141900-
Sumter GA-Webster GA-
226 PM EDT Tue Jun 14 2022
...A strong thunderstorm will impact portions of southern Webster and
west central Sumter Counties through 300 PM EDT...
At 226 PM EDT, a strong thunderstorm was over Dumas, or near Preston,
moving southwest at 10 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Preston, Plains, Weston, Centerpoint, Dumas and Leveretts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
west central Georgia.
&&
LAT...LON 3202 8463 3213 8448 3201 8433 3193 8441
3197 8444 3193 8444 3192 8446 3192 8459
TIME...MOT...LOC 1826Z 043DEG 9KT 3202 8447
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 11:42 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Taliaferro, Warren | 48 min |
| Jun 14, 11:48 AM EDT | Special Weather Statement | FFC | Lumpkin, White | 42 min |
| Jun 14, 11:54 AM EDT | Special Weather Statement | FFC | Warren | 36 min |
| Jun 14, 11:59 AM EDT | Severe Thunderstorm Warning | FFC | Hall, Lumpkin, White | 46 min |
| Jun 14, 12:11 PM EDT | Special Weather Statement | FFC | Crawford, Peach | 34 min |
| Jun 14, 12:19 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Hall | 41 min |
| Jun 14, 12:21 PM EDT | Special Weather Statement | FFC | Jefferson | 24 min |
| Jun 14, 12:58 PM EDT | Special Weather Statement | FFC | Crawford, Peach, Taylor, Upson | 47 min |
| Jun 14, 1:01 PM EDT | Special Weather Statement | FFC | Dawson, Forsyth, Gwinnett | 44 min |
| Jun 14, 1:05 PM EDT | Special Weather Statement | FFC | Emanuel | 40 min |
| Jun 14, 1:14 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs | 31 min |
| Jun 14, 1:19 PM EDT | Special Weather Statement | FFC | Pulaski | 26 min |
| Jun 14, 1:24 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Gilmer, Pickens | 17 min |
| Jun 14, 1:26 PM EDT | Special Weather Statement | FFC | Talbot, Taylor | 34 min |
| Jun 14, 1:27 PM EDT | Special Weather Statement | FFC | Telfair | 33 min |
| Jun 14, 1:29 PM EDT | Special Weather Statement | FFC | Emanuel, Johnson, Treutlen | 31 min |
| Jun 14, 1:34 PM EDT | Severe Thunderstorm Warning | FFC | Talbot, Taylor | 26 min |
| Jun 14, 1:40 PM EDT | Special Weather Statement | FFC | Macon | 35 min |
| Jun 14, 1:45 PM EDT | Special Weather Statement | FFC | Toombs | 30 min |
| Jun 14, 1:52 PM EDT | Special Weather Statement | FFC | Pulaski | 38 min |
| Jun 14, 2:02 PM EDT | Special Weather Statement | FFC | Talbot | 28 min |
| Jun 14, 2:06 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Treutlen, Wheeler | 24 min |
| Jun 14, 2:12 PM EDT | Special Weather Statement | FFC | Telfair | 33 min |
| Jun 14, 2:19 PM EDT | Special Weather Statement | FFC | Dooly | 26 min |
| Jun 14, 2:21 PM EDT | Special Weather Statement | FFC | Muscogee | 24 min |
| Jun 14, 2:22 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski | 23 min |
| Jun 14, 2:23 PM EDT | Special Weather Statement | FFC | Meriwether | 37 min |
| Jun 14, 2:25 PM EDT | Special Weather Statement | FFC | Coweta | 35 min |
| Jun 14, 2:26 PM EDT | Special Weather Statement | FFC | Webster | 34 min |
| Jun 14, 2:32 PM EDT | Special Weather Statement | FFC | Harris | 28 min |
| Jun 14, 2:45 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski | 30 min |
| Jun 14, 2:47 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 28 min |
| Jun 14, 2:50 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge | 25 min |
| Jun 14, 2:57 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Twiggs | 33 min |
| Jun 14, 3:01 PM EDT | Special Weather Statement | FFC | Troup | 29 min |
| Jun 14, 3:01 PM EDT | Special Weather Statement | FFC | Telfair | 29 min |
| Jun 14, 3:04 PM EDT | Special Weather Statement | FFC | Harris | 26 min |
| Jun 14, 3:05 PM EDT | Special Weather Statement | FFC | Webster | 25 min |
| Jun 14, 3:19 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Meriwether, Troup | 21 min |
| Jun 14, 3:24 PM EDT | Special Weather Statement | FFC | Harris | 36 min |
| Jun 14, 3:34 PM EDT | Special Weather Statement | FFC | Harris | 26 min |
| Jun 14, 3:39 PM EDT | Excessive Heat Watch | FFC | Baldwin, Barrow, Bibb, Bleckley, Butts, Clarke and 38 more | 12 hr |
| Jun 14, 3:39 PM EDT | Heat Advisory | FFC | Banks, Bartow, Carroll, Catoosa, Chattahoochee, Chattooga and 42 more | 28 hr |
| Jun 14, 6:50 PM EDT | Special Weather Statement | FFC | Bartow | 25 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.